# SDR RAIA00209248

- Difficulty date: September 9, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 31,477 hours, 31,538 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: APC2531
- Part serial: UNKNOWN
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5450-STL- FO's AUDIO PANEL INOP. MAINTENANCE REMOVED AND REPLACED FO's AUDIO CONTROL PANEL, OPS CK OK.
